hi ,for past few months i had bad bout about acidity and dr gave me on omeprazole teb right from 20 to 40 at present i am neksium 40 for one week with lesuride tab for morning and at night i was fine till last November it all started suddenly i am little worried about it
Hi,thanks for query.In today`s era of fast life and junk food this things are increasing.This happens at times due to bad food habit and stress in most of the cases.No need to worry take medicines as advised and do modification in your diet.Take regular meals,avoid tobacco in any form,avoid drinking soft or hard drinks,stop junk foods. bye and take car.e
Welcome in health care magic, acidity means more secretion of HCl in stomach. So best way of treatment is to neutarlise the acid. This can be done by taking food in small quantity and frequent interval. Drink more water but atleast after half hour of meal. Avoid spicy food. In homoeopathy you can use Carbo veg 30 - 2 drops 3 hourly and Robinia Q - 10 drops twice daily.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i m experiencing hyperacidity now. i m burping almost 7 times in every 10 seconds, and i m feeling hallucinated. i even had palpitation a while ago. what immediate intervention should i do and what s the ideal diet for me from this point forward? thank you.
Im 23 yrs old 5 4 .never been admitted in the hospital but i was advised by a docotr to take a medicine lately good for the nerve. just yesterday, i took the medicine with a half glass of milk, but right after i experienced hyper acidity, what food should i take to get relieved?tHANKS...
I have been suffering from hyperacidity and also i have dysentery as for my previous history. Now, this two problem is occuring at a time. My GI tract becomes inflammed and also this inflammation occurs in the small intestine and large intestine. When this happen i can t stop and i have to go to toilet immediately. But this happen inle at around 10.00 to 11.00 am, on this time i can t concentrate on my study. What should i do?
i am 40 yrs old male,hypothroid and hv severe bloating problem.my stool examination shows undigested foodm particles.i feel better only when i pass stools .but thats it then again if i hv water also i get bloating.its become a socail embarresmnet.i hv had this acidity problem since very long and am on proton pump inhibitors on and off.my abdomen is always full.its so disturbing.pl help
my brother 25 years old was diagnosed with a mild case of OCD and was given lustral as the primary treatment, a month later he started complaining of stomach pain and heatburn, he consulted his primary physician and gave him a proton pump inhibitor. A week later, he started feeling dizzy, and today he fainted, and admitted to the ER department CBC findings are insignificant but there was hematemesis . He is irritable, a little confused, pale, and having shock. Tests and exams to be performed tomorrow morning, but am very worried. Please advice.
I have had a nissen fundoplication and hiatal hernia repair 2 weeks ago. To my distress I am still suffering from acid pain after I eat. I saw my surgeon after 10 days and he said it was too early to do anything yet. He said that acid could not be...
I do not have gall bladder since last one year. I have complaints related to stomach, indigestion and heaviness in stomach. Lack of sleep, lack of appetite and lack of energy remains all the time. Please suggest a treatment and diet for me.
hi how are you? I have GERD . I figure when I eat fruits such as an XXXXXXX I get acid reflux issues ( I cough ). I ve heard that it s best for people with GERD to eat fruits after meals rather than an hour before or two hours after. is this true?
Hi I would like to ask about Nordette being taken. I took 4 Nordette tablettes as emergency pill last night (around 6:40PM) and I only felt light headed hours after taking it (assuming it s part of the side effects of the drug). The following day, I took the 2nd dose (4 tablettes) as instructed which should be taken after 12 hours (I took it at around 6:40 AM). However, I vomited the 2nd dose approximately 40 mins after taking them. Should I still do the whole procedure of taking the 1st dose and 2nd dose again or am I only supposed to take the 2nd dose? I am worried since I vomited the 2nd dose and the drug may not take effect... Also, is it safe to take it for me who currently has GERD and gastritis? Please kindly help me... Thank you.
I have been having acid reflux that causes a sore throat. I started taking pepcid and the reflux is better but now I have the feeling of something stuck in my throat and sometimes feel some pain in my ear. Also the back of my tongue appears to be inflamed and swollen with some visible nodules. I also sometimes feel as though food backs up or gets stuck behind my breast bone. Could I have a hernia or just GERD? Should I see an ENT or GI doc? I also have read that proton pump inhibitors are a better drug to treat GERD. Any advice?